# SDR ASOA20161025040A

- Difficulty date: October 25, 2016
- Submitted: November 2, 2016
- Operation: Air carrier
- Aircraft: N132EV
- Make and model: Cndair CL6002D24
- Aircraft serial: 15219
- Aircraft time: 19,186 hours, 12,775 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: SH6703217211
- Condition: Corroded
- Location: Bs 280-295
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND COROSSION ON THE FLOOR SUPPORT IN FORWARD MAIN CABIN. APPLIED PERMENANT REPAIR IAW EA 32-2016-217.
